# SDR UALA2011040101574

- Difficulty date: March 31, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 40,651 hours, 4,991 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3L EXIT LIGHT IN AISLE FLICKERS ON & OFF INTERMITTENTLY.  CLEANED CONNECTOR ON LIGHT ASSY, OPS CHECKS GOOD.
